Alert archive / Illinois / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 133, NWS St. Louis, MO

August 10, 20205 counties in Missouri; 6 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 10, 2020, 5:16 PM CDT for 5 counties in Missouri; 6 counties in Illinois. It was in force for 59 min. 33 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2020, 5:16 PM CDT (22:16 UTC)
Expired
Aug 10, 2020, 6:15 PM CDT
In force
59 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 43 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 5:17 PM CDTTSTM WND DMGSaint Charles, MO12 INCH DIAMETER TREE LIMB SNAPPED AND FELL ON GARAGE.
Aug 10, 5:25 PM CDTTSTM WND GST 402 Nw Cottleville, MOGUSTS ESTIMATED 30-40 MPH.
Aug 10, 5:26 PM CDTTSTM WND DMG3 W Saint Clair, MOTREE DOWN ON HWY WW.
Aug 10, 5:35 PM CDTTSTM WND DMG1 W Saint Charles, MO6 INCH TREE LIMBS DOWN.
Aug 10, 5:35 PM CDTTSTM WND GST 50Lake Saint Louis, MO
Aug 10, 5:36 PM CDTTSTM WND DMG3 Nne O'Fallon, MO1-2 INCH SOFTWOOD TREE BRANCHES DOWN AT TOM GINNEVER AVE AND ST. MATTHEW AVE.
Aug 10, 5:36 PM CDTTSTM WND DMGWood River, IL2 INCH TREE LIMB BLOWN DOWN.
Aug 10, 5:37 PM CDTTSTM WND DMGAlton, IL4 INCH DIAMETER TREE LIMB DOWN WITH THE GUST FRONT.
Aug 10, 5:37 PM CDTTSTM WND GST 604 S Weldon Spring, MOGUST OBSERVED BY ASOS AT SPIRIT OF ST. LOUIS AIRPORT.
Aug 10, 5:38 PM CDTTSTM WND DMG3 Wsw Dardenne Prairie, MOTREE DOWN OVER HWY DD NEAR SOMMERS ROAD.
Aug 10, 5:40 PM CDTTSTM WND DMG2 Ssw Saint Charles, MO8-12 INCH TREE LIMBS DOWN ON PRALLE LANE.
Aug 10, 5:41 PM CDTTSTM WND DMG1 Se Harvester, MOPUBLIC REPORTED A TREE WAS DOWN ON A HOUSE OFF JUNGS STATION ROAD IN ST. PETERS. THE FIRE DEPT WAS ON THE SCENE.
Aug 10, 5:45 PM CDTTSTM WND DMG1 Ssw Maryland Heights, MOBRANCHES DOWN AT CREVE COEUR PARK LAKE FRONT. PORTABLE TRAFFIC CONTROL SIGN BLOWN OVER.
Aug 10, 5:45 PM CDTTSTM WND DMG2 Ne Maryland Heights, MOLARGE TREE LIMB DOWN ON CREVE COEUR MILL ROAD AT THOMAS PATRICK COURT.
Aug 10, 5:45 PM CDTTSTM WND DMGOlivette, MOLARGE TREES AND POWER LINES DOWN.
Aug 10, 5:55 PM CDTTSTM WND DMG1 E Maryland Heights, MODELAYED REPORT OF A LARGE TREE DOWN ON POWER LINES NEAR AMELING ROAD AND BENNINGTON PLACE. IT WAS NOTED THAT SEVERAL LARGE TREES WERE DOWN IN THE AREA. TIME ESTIMATED BY RADAR.
Aug 10, 5:55 PM CDTTSTM WND DMG1 Ne Maryland Heights, MODELAYED REPORT OF A TREE DOWN ON SOME POWER LINES NEAR ROSE ACRES AND MCKELVY. TIME ESTIMATED BY RADAR.
Aug 10, 5:55 PM CDTTSTM WND DMG2 S Saint Louis, MO5-6 INCH TREE LIMB DOWN IN TOWER GROVE SOUTH.
Aug 10, 5:55 PM CDTTSTM WND DMGKirkwood, MO1-2 INCH TREE LIMBS DOWN, POWER IS OUT.
Aug 10, 6:00 PM CDTTSTM WND DMG1 Ese Collinsville, ILLARGE TREE DOWN BLOCKING THE ROADWAY NEAR INTERSECTION OF SPRING ST AND LEBANON ROAD.
Aug 10, 6:00 PM CDTTSTM WND DMG1 Ese Mehlville, MOSEVERAL 2 INCH MAPLE TREE BRANCHES DOWN NEAR I-255 AND TELEGRAPH RAOD.
Aug 10, 6:00 PM CDTTSTM WND DMG1 S Fenton, MODELAYED SOCIAL MEDIA REPORT OF A TREE LIMB DOWN IN A RESIDENTIAL AREA. LIMBS LOOK TO BE ABOUT 6-8 INCHES IN DIAMETER.
Aug 10, 6:00 PM CDTTSTM WND DMG1 S Saint Louis, MOPOWER POLE DOWN AT THE 3800 BLOCK OF SHAW BLVD.
Aug 10, 6:00 PM CDTTSTM WND DMG2 Sw Lakeshire, MO3-4 INCH TREE LIMBS DOWN AT GERALD DRIVE AND TESSON FERRY ROAD.
Aug 10, 6:00 PM CDTTSTM WND DMG2 Wsw Saint Louis, MOPOWER LINES REPORTED DOWN NEAR HIGHLANDS PLAZA DRIVE SOUTH OF I-64/40. POWER WAS OUT IN THE AREA.
Aug 10, 6:00 PM CDTTSTM WND GST 50Waterloo, IL45-50 MPH WITH GUST FRONT.
Aug 10, 6:04 PM CDTTSTM WND DMGAntonia, MO10 INCH BRANCH DOWN AT OLD HWY M AND OLD LEMAY FERRY ROAD.
Aug 10, 6:04 PM CDTTSTM WND DMGArnold, MOA LARGE MAPLE TREE DOWN ON A HOUSE. THE HOUSE SUFFERED DAMAGE TO THE AWNING AND GUTTERS BEFORE ROLLING OFF THE SLANTED ROOF. POWER LINES ARE ALSO DOWN IN THE AREA. SPOTTER ESTIMATED WINDS TO BE OVER 60 MPH.
Aug 10, 6:09 PM CDTTSTM WND GST 51O'Fallon, IL
Aug 10, 6:10 PM CDTTSTM WND DMG2 Nnw Oakville, MODELAYED REPORT: AWNING MATERIAL REMOVED FROM A STRUCTURE ON THE PROPERTY. SEVERAL TREES DOWN IN THE AREA SOUTHEAST OF THE I-55/255 JUNCTION.
Aug 10, 6:13 PM CDTTSTM WND GST 601 Ene Cahokia, IL
Aug 10, 6:19 PM CDTTSTM WND DMGWaterloo, IL12-14 INCH TREE LIMB OVER PAULA DRIVE.
Aug 10, 6:20 PM CDTTSTM WND DMGWaterloo, ILPOWERLINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 27 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 2:58 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.3 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1597 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1597 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

437 
WUUS53 KLSX 102216
SVRLSX
ILC013-083-117-119-133-163-MOC071-099-183-189-510-102315-
/O.NEW.KLSX.SV.W.0133.200810T2216Z-200810T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
516 PM CDT Mon Aug 10 2020

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Calhoun County in southwestern Illinois...
  Northwestern Monroe County in southwestern Illinois...
  Madison County in southwestern Illinois...
  Southern Macoupin County in southwestern Illinois...
  Southeastern Jersey County in southwestern Illinois...
  St. Clair County in southwestern Illinois...
  St. Louis City in east central Missouri...
  St. Charles County in east central Missouri...
  Jefferson County in east central Missouri...
  Southern Franklin County in east central Missouri...
  St. Louis County in east central Missouri...

* Until 615 PM CDT.

* At 514 PM CDT, severe thunderstorms were located along a line
  extending from near Bunker Hill to near St. Paul to Beaufort,
  moving southeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Law enforcement.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  St. Louis, St. Charles, St. Peters, Florissant, Chesterfield,
  Belleville, Wildwood, University City, Ballwin, Granite City,
  Wentzville, O'Fallon, Alton, Kirkwood, Maryland Heights, East St.
  Louis, Hazelwood, Collinsville, Edwardsville and Webster Groves.

This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 30.
 Interstate 55 in Illinois between exits 23 and 44.
 Interstate 64 in Illinois between exits 9 and 27.
 Interstate 44 in Missouri between exits 230 and 277.
 Interstate 55 in Missouri between exits 175 and 191.
 Interstate 70 in Missouri between exits 212 and 231.

This also includes Babler Memorial State Park, Scott Joplin Historic
Site, Route 66 State Park, Castlewood State Park, Confluence State
Park, Mastodon Historic Site, Sandy Creek Covered Bridge Historic
Site, Gov. Dunklin's Grave Historic Site, First Missouri State
Capitol Historic Site, Robertsville State Park, and Horseshoe Lake
State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in St Louis.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3865 8971 3846 8971 3820 9026 3820 9078
      3825 9130 3856 9099 3855 9097 3858 9097
      3890 9074 3911 8970 3900 8970 3900 8965
      3888 8964 3887 8960 3866 8960
TIME...MOT...LOC 2214Z 334DEG 37KT 3908 8994 3884 9068 3842 9123 

HAIL...<.75IN
WIND...60MPH
 
$$

Gosselin
1 follow-up statement
124 
WWUS53 KLSX 102235
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
535 PM CDT Mon Aug 10 2020

ILC013-083-117-119-133-163-MOC071-099-183-189-510-102315-
/O.CON.KLSX.SV.W.0133.000000T0000Z-200810T2315Z/
Calhoun IL-Monroe IL-Madison IL-Macoupin IL-Jersey IL-St. Clair IL-
St. Louis City MO-St. Charles MO-Jefferson MO-Franklin MO-
St. Louis MO-
535 PM CDT Mon Aug 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN CALHOUN...NORTHWESTERN MONROE...MADISON...SOUTHERN
MACOUPIN...SOUTHEASTERN JERSEY AND ST. CLAIR COUNTIES IN SOUTHWESTERN
ILLINOIS...ST. CHARLES...JEFFERSON...SOUTHERN FRANKLIN AND ST. LOUIS
COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS CITY...

At 535 PM CDT, severe thunderstorms were located along a line
extending from Worden to Chesterfield to near Miramiguoa Park, moving
southeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters reported power outages and roof 
         damge in St. Charles county.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
St. Louis, St. Charles, St. Peters, Florissant, Chesterfield,
Belleville, Wildwood, University City, Ballwin, Granite City,
Wentzville, O'Fallon, Alton, Kirkwood, Maryland Heights, East St.
Louis, Hazelwood, Collinsville, Edwardsville and Webster Groves.

This also includes Babler Memorial State Park, Scott Joplin Historic
Site, Route 66 State Park, Castlewood State Park, Confluence State
Park, Mastodon Historic Site, Sandy Creek Covered Bridge Historic
Site, Gov. Dunklin's Grave Historic Site, First Missouri State
Capitol Historic Site, Robertsville State Park, and Horseshoe Lake
State Park.
 
This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 30.
 Interstate 55 in Illinois between exits 23 and 44.
 Interstate 64 in Illinois between exits 9 and 27.
 Interstate 44 in Missouri between exits 230 and 277.
 Interstate 55 in Missouri between exits 175 and 191.
 Interstate 70 in Missouri between exits 212 and 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3865 8971 3846 8971 3820 9026 3820 9078
      3825 9130 3856 9099 3855 9097 3858 9097
      3890 9074 3911 8970 3900 8970 3900 8965
      3888 8964 3887 8960 3866 8960
TIME...MOT...LOC 2235Z 334DEG 37KT 3892 8984 3868 9058 3826 9113 

HAIL...<.75IN
WIND...60MPH
 
$$

Gosselin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:50 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Aug 10, 3:50 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
350 PM CDT Mon Aug 10 2020

.SHORT TERM...  (Through Late Tuesday Night)
Issued at 341 PM CDT Mon Aug 10 2020

Heat Advisory continues til 7 pm across east central and
southeast MO and southwest IL with southwest winds, plenty of
diurnal solar insolation, and surface dew points in the mid 70s to
around 80 resulting in heat indices of 100 to 110 over this area.
Thunderstorms are expected late this afternoon and tonight with
very unstable conditions ahead of an approaching cold front
currently extending from eastern WI southwest through northwestern
MO. Thunderstorms were also developing across northwestern MO and
southeastern KS ahead of an MCV. There is the potential that a
few of these storms late this afternoon and this evening may be
capable of damaging winds. There will also be the potential of
locally heavy rainfall tonight due to the anomalously high values
of precipitable water which could lead to at least minor flooding.
Although the synoptic front will likely not get any further south
than southern portions of MO and IL on Tuesday, the effective
front/boundary should shift south of our forecast area with any
additional convection on Tuesday mainly across southeast MO and
southwest IL. High temperatures will be cooler on Tuesday and
close to seasonal normals.

GKS

.LONG TERM...  (Wednesday through Next Monday)
Issued at 341 PM CDT Mon Aug 10 2020

A wet and active pattern will continue for the remainder of the work
week as an upper level trough moves slowly eastward through northern
MO from Wednesday afternoon through Thursday evening as a weak warm
front lifts north-northeastward through our forecast area as a
surface ridge shifts well northeast of the region.  The NAM model in
particular is hinting at a potential MCS on Wednesday with another
one on Thursday. There may be a brief break in the potential for
convection Friday into Friday night as the upper level ridge over
the southern Plains tries to build northeastward into our region,
and the warm front lifts northeast of the forecast area. Another
round of convection is likely on Saturday as a cold front drops
southeastward into the forecast area. A second stronger cold front
is forecast to drop southward through our area on Sunday night
with convection expected along it as upper level troughing deepens
over the Great Lakes region. Cooler air will filter into our area
on Monday and Monday night behind the cold front with any convection
shifting south of the forecast area as a relatively strong surface
ridge moves through the northern Plains.

GKS

&&

.AVIATION...  (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1136 AM CDT Mon Aug 10 2020

A cold front extending from WI southwest through northwestern MO
will move southeastward through our area tonight and Tuesday.
Thunderstorms will develop along and just ahead of this front and
move through the taf sites mainly tonight. Some of these storms
will produce strong gusty winds. The prevailing cloud ceiling may
drop briefly into the MVFR category Tuesday morning in UIN and
COU. Southwest winds will weaken this evening and become variable
in direction tonight near the cold front and thunderstorm outflow
boundaries.

SPECIFICS FOR KSTL: A cold front extending from WI southwest
through northwestern MO will move southeastward into the STL area
Tuesday morning. Thunderstorms will develop along and just ahead
of this front and move into the STL area this evening. Some of
these storms will produce strong gusty winds. West-Southwest
winds will weaken this evening and become variable in direction
tonight near the cold front and thunderstorm outflow boundaries.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 7 PM CDT this evening for Franklin MO-Iron
     MO-Jefferson MO-Lincoln MO-Madison MO-Reynolds MO-Saint
     Charles MO-Saint Francois MO-Saint Louis City MO-Saint
     Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.

IL...Heat Advisory until 7 PM CDT this evening for Bond IL-Calhoun IL-
     Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
     Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Aug 10, 4:11 PM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
411 PM CDT Mon Aug 10 2020

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-112115-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
411 PM CDT Mon Aug 10 2020

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely. Some of these thunderstorms may be severe
with damaging winds, large hail and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms across parts of the area from
Tuesday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening. Spotters are encouraged
to report any severe weather and also rainfall amounts in excess of
an inch or any flooding, if observed, to the National Weather
Service.

GKS

In the hours before

Local storm report, Aug 10, 4:41 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
441 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND GST     2 NE JEFFERSON CITY     38.59N 92.16W
08/10/2020  M60 MPH          CALLAWAY           MO   ASOS

&&

MRM
Local storm report, Aug 10, 4:42 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
442 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             1 E JEFFERSON CITY      38.57N 92.17W
08/10/2020  M0.38 INCH       COLE               MO   TRAINED SPOTTER

&&

MRM
Local storm report, Aug 10, 4:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
447 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     TSTM WND GST     KAMPSVILLE              39.31N 90.63W
08/10/2020  E50 MPH          CALHOUN            IL   TRAINED SPOTTER

            SPOTTER ESTIMATED 45-50 MPH WINDS ALONG THE
            GUST FRONT RUNNING AHEAD OF THE MAIN LINE.
            ONLY SMALL TWIGS AND LIMBS.

&&

MAPLES
Local storm report, Aug 10, 4:59 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
459 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TSTM WND GST     1 NNE TROY              38.99N 90.97W
08/10/2020  E50 MPH          LINCOLN            MO   TRAINED SPOTTER

            SPOTTER REPORTED THAT WINDS GUSTED TO AT
            LEAST 50 MPH ALONG THE OUTFLOW AHEAD OF THE
            MAIN LINE OF STORMS.

&&

MAPLES
Local storm report, Aug 10, 5:08 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
508 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HEAVY RAIN       MEXICO                  39.17N 91.87W
08/10/2020  M1.57 INCH       AUDRAIN            MO   PUBLIC

&&

MRM
Local storm report, Aug 10, 5:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
513 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     1 ENE TROY              38.98N 90.97W
08/10/2020                   LINCOLN            MO   EMERGENCY MNGR

            TWO LARGE HIGHWAY SIGNS BLOWN DOWN ALONG HWY
            61 NEAR MILE MARKER 47.

&&

MRM

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 2:24 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby52 min
Aug 10, 3:45 PM CDTFlash Flood WarningLSXBoone6 hr
Aug 10, 4:39 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Franklin, Gasconade, Montgomery, Osage and 2 more66 min
Aug 10, 4:56 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Saint Louis, Warren49 min
Aug 10, 5:59 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis61 min
Aug 10, 6:08 PM CDTAreal Flood AdvisoryLSXCrawford, Franklin, Washington3 hr
Aug 10, 6:24 PM CDTAreal Flood AdvisoryLSXFranklin, Jefferson, Lincoln, Saint Charles, Saint Louis, City of Saint Louis3 hr
Aug 10, 5:19 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Montgomery41 min
Aug 10, 6:56 PM CDTSevere Thunderstorm WarningLSXClinton, Washington34 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2020Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.